Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Antidepressants and Night Sweats StevenInLB

Posted by Maxime on January 27, 2005, at 20:58:55

In reply to Antidepressants and Night Sweats, posted by StevenInLB on January 27, 2005, at 12:13:04

They are very common with the SSRI's. I went through the same thing you are going through on many meds but I never stopped them if they were helping me otherwise.

I don't if there are AD where night sweats aren't a possible side effect. Sorry I can't be of more help.

Maxime

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Maxime thread:448638
URL: http://www.dr-bob.org/babble/20050124/msgs/448908.html